A 74-year-old female asked:
Disclaimer

Withdrawal symptoms from topomax?

1 doctor answer
Dr. Richard Rosenthal
35 years experience in Pain Management
See below: Topomax must be gradually stopped under a doctors supervision to avoid side effects. Some of these include: confusion hearing loss vision loss fear or panic attacks convulsions speech difficulties imbalance eye rolling or fluttering foot stomping lip smacking, spontaneous grunting noises shaking or stiffening sweating twitching and tremors.
Answered on Jan 23, 2020
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 63-year-old female asked:
Dr. Idan Sharon
27 years experience in Neurology
TOPAMAX (topiramate) WITHDRAWAL: Dizziness may be a part of the withdrawal and it also may be one of the side effects.
A 48-year-old member asked:
Dr. Gamal Boutros
38 years experience in Neurology
Weight gain,headache: Topomax is helpful to get rid of daily headache, seizures, work as a mood stabilizer, reduce craving to food, opiates, alcohol depending on the rea ... Read More
6
6 thanks
A 72-year-old female asked:
Dr. Yeshvant Navalgund
21 years experience in Pain Management
Would depend: Your taper rate has a lot to do with symptoms. Slower rates such as over a week at a time have less symptoms. You should never taper without your phy ... Read More
3
3 thanks
A 49-year-old member asked:
Dr. Alan Wartenberg
48 years experience in Addiction Medicine
Have not seen or: heard about any cases where Topirimate side effects did not go away after the drug was stopped. You don't say what your symptoms are, so I have no cl ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month